# SDR UPS804250

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE CASTING AROUND THE BOLT HEADS AT THE RIGHT HAND CUSP AT STATION 360.  MAINTENANCE REMOVED THE OLD FITTING, DRILLED AND FASTENED THE NEW FITTING IAW SRM 51-1-20 AND 51-3-0.
